# SDR 2002UALA01799

- Difficulty date: November 28, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 43,259 hours, 7,012 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHT INOPERATIVE, AFT OF RIGHT WING.  RELAMPED LIGHT.
